# SDR 2008UALA03823

- Difficulty date: July 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 51,048 hours, 17,969 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 2L WON`T ARM AND DISARM PROPERLY.  FOUND STATIC LINE TANGLED IN GIRT BAR.  FREED LINE AND STOWED, OPS NORMAL.
